# SDR REXA2019022600268

- Difficulty date: February 26, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 22,433 hours, 22,282 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Part number: 22850081108
- Condition: Worn
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG LWR NOSE COWL TE IS KNIFE EDGED. REMOVED/REPLACED NOSE COWL T/E IAW CMM 71-14-01.
